# SDR AALA20170728009

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 3,985 hours, 1,561 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 26123121
- Part serial: B2878
- Condition: Seized
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  NUMBER 4 TIRE BLEW ON LANDING.  THE FLIGHT CLEARED THE RUNWAY AND TURNED ONTO TAXI WAY Q WHERE IT STOPPED.  ARFF RESPONDED, AND INVESTIGATED FOR A POTENTIAL FIRE, BUT NO ACTION WAS REQUIRED.  THE PASSENGERS WERE DEPLANED AND BUSSED TO THE GATE.  MAINTENANCE FOUND THE 4 BRAKE SEIZED, WHICH CAUSED THE NR 4 TIRE TO OVERHEAT AND BLOW.  REPLACED NR 4 BRAKE IAW AMM 32-41-41.  ALSO REPLACED THE NR 4 BRAKE COUPLING DUE TO LEAKS IAW MM 32-41-11, THE BLOWN NR 4 TIRE IAW AMM 32-45-00, AND THE NR 3 TIRE IAW AMM 32-45-00 DUE TO THE NR 4 TIRE FAILURE.  FINALLY, INSPECTED THE NR 4 AXLE FOR DAMAGE IAW AMM 5-51-01, ALL CHECKS OK.
